# SDR UALA2011061302879

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 60,932 hours, 22,452 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN FLOOR SUPPORT SHEAR TIE STA 1681.8, BL 0 - RBL 40.  MAJOR REPAIR.  REPAIRED AFT DECK WEB AT STATION 1680 - 1690 RBL 27-53 IAW EA PD 57-53-134.
